A Lil Bit Of Help Please

2 Replies
Unknown - April 2

Me and my boyfriend had unprotected s_x but i did take EC..im now starting to feel tired and i got really bad pains in my stomach which i dont usually have..could these be signs?

 

Grandpa Viv - April 2

Let's hope that what you are feeling is a somewhat different period coming down from the effects of EC. Did you get it inside the 72 hours? I see they now advertise 120 hours.

 

Unknown - April 2

I dont think its period pain because that shouldnt b towards the middle on the month...but yeah i took it bout 48 hours later. my stomach is painfull though im feeling sick but not actually been sick i dont no if it cud be signs

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?